# SDR FDEA200902160542

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER BODY FAIRING ENCLOSED AREA AT STA 2164 FOUND WITH CORROSION.  CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II.  REPAIR CARRIED OUT AS PER SRM 53-20-00 VOLUME I FIGURE 13. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
